# SDR A6WA201140473

- Difficulty date: May 4, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER FS 609.00+128, LBL 27 INBD CRACKED AT BOTTOM END.  REPAIRED VERTICAL STIFFENER AT FS 409.00, LBL 27 INBD IAW REO 601R-53-41-056, REV E.
